# SDR SWAA2020090914296

- Difficulty date: August 18, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT FWD CARGO BAY BS 460 LBL 28 WL 158.  REPAIRED FRAME ON FWD CARGO BAY BS 460 LBL 28 WL 158.  IAW SRM 53-30-07-2R-1 STEP 4 FIG 204.
